# SDR COEA2012021418801

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800121402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR / LEVEL 2 CORROSION:  LT INBOARD SEAT TRACK HAS CORROSION FROM FR 39-41(LENGTH 5", WIDTH 1.5", DEPTH .023").  REMOVED CORROSION & SEAT TRACK, FABRICATED AND INSTALLED NEW SEAT TRACK FR 39-41 IAW SRM.
